ashley (nintendosongs) wrote in vaginapagina,
ashley
nintendosongs
vaginapagina

Change in periods after a year on HBC?

I have been on Ortho Tri-Cyclen Lo for over a year now (since October 2009), and in the past few months, I have noticed my periods have been changing. I used to always get my period on Thursdays, and in October or November, it came on a Wednesday, and now my periods always come on Wednesdays. More recently my periods have been VERY light compared to how heavy they used to be, even while on birth control. Starting birth control also took away a lot of my cramps, but lately the cramps have been worse, despite having a much lighter flow.
I am just wondering if anyone else has experienced a change in periods on HBC after already being on it for over a year?

Also, if I put any pressure on my stomach, or even if my boyfriend has his arm resting on my stomach, it hurts a fair bit when it never used to. Is this something I should be worried about? This paired with the change in periods has me a little paranoid.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments